# SDR GLBA2002103

- Difficulty date: July 6, 2002
- Submitted: July 9, 2002
- Operation: Air carrier
- Aircraft: N255GL
- Make and model: Beech 1900D
- Aircraft serial: UE255
- Aircraft time: 12,863 hours, 16,307 cycles
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tach Generator
- Part serial: 17367G
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT HAND PROP DROPPED TO ZERO / R&R LEFT HAND TACH GENERATOR
